×

zbMATH — the first resource for mathematics

Closures of open analytic polyhedra. (English) Zbl 0292.32010

MSC:
32E05 Holomorphically convex complex spaces, reduction theory
32A38 Algebras of holomorphic functions of several complex variables
32E10 Stein spaces, Stein manifolds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] E. Bishop : Mappings of partially analytic spaces . Am. J. Math. 83 (1961) 209-242. · Zbl 0118.07701 · doi:10.2307/2372953
[2] F.T. Birtel : Function algebras and several complex variables (unpublished notes). · Zbl 0148.37406
[3] F.T. Birtel : Some holomorphic function algebras . Papers from the Summer Gathering on Function Algebras at Aarhus, July, 1969, 11-18. · Zbl 0242.32012
[4] J.E. Björk , Holomorphic convexity and analytic structures in Banach algebras . Arkiv för Matematik 9 (1971) 39-54. · Zbl 0221.46055 · doi:10.1007/BF02383636
[5] H. Bremermann : On a generalized Dirichlet problem for plurisubharmonic functions and pseudoconvex domains . T.A.M.S. 91 (1959) 246-276. · Zbl 0091.07501 · doi:10.2307/1993121
[6] Th. Gamelin : Uniform algebras . Prentice-Hall Inc. 1969. · Zbl 0213.40401
[7] R.C. Gunning and H. Rossi : Analytic functions of several complex variables . Prentice Hall Inc, 1965. · Zbl 0141.08601
[8] M. Hervé : Several complex variables. Local Theory . Tata Institute of Fundamental Research, Bombay, Oxford U.P. 1963. · Zbl 0113.29003
[9] K. Hoffman : Minimal boundaries for analytic polyhedra . Rend. Circ. Mat. di Palermo, ser. 2. 9 (1960) 147-160. · Zbl 0101.05503 · doi:10.1007/BF02854580
[10] R. Narasimhan : Introduction to the Theory of Analytic Spaces . Lecture notes in Mathematics 25, Springer 1966. · Zbl 0168.06003 · doi:10.1007/BFb0077071
[11] P. De Paepe : Analytic polyhedra . Tulane dissertation, 1971. · Zbl 0292.32010
[12] P. De Paepe : Homomorphism spaces of algebras of holomorphic functions (to appear). · Zbl 0355.32017 · doi:10.2140/pjm.1976.66.211
[13] H. Rossi : The local maximum modulus principle . Ann. Math. 72 (1960) 1-11. · Zbl 0099.32703 · doi:10.2307/1970145
[14] K. Stein : On factorization of holomorphic mappings . Proceedings of the Conference on Complex Analysis, Minneapolis 1964, 1-7. · Zbl 0151.09901
[15] G. Stolzenberg : Polynomially and rationally convex sets . Acta Math. 109 (1963) 259-289. · Zbl 0122.08404 · doi:10.1007/BF02391815
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.